MathSciNet Relay Station
MathSciNet bibliographic data
MR645730 57D25
Bott, R.; Segal, G. The cohomology of the vector fields on a manifold. Topology 16 (1977), no. 4, 285–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement